# SDR CHQA20140323090

- Difficulty date: March 23, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 32,604 hours, 27,211 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,735 hours, 23,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE RT OVERWING EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
